Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 42, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at May 28, 2021, 3:12 PM EDT. It took effect at May 29, 2021, 2:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2021, 3:12 PM EDT (19:12 UTC)
- In effect from
- May 29, 2021, 2:00 PM EDT
- Expired
- May 30, 2021, 6:18 PM EDT
- In force
- 28 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
233 WHUS71 KCAR 281912 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 312 PM EDT Fri May 28 2021 ANZ050-051-290315- /O.NEW.KCAR.SC.Y.0042.210529T1800Z-210530T2200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 312 PM EDT Fri May 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 6 PM EDT SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 PM Saturday to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
12 follow-up statements
805 WHUS71 KCAR 290248 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1048 PM EDT Fri May 28 2021 ANZ050-051-291100- /O.CON.KCAR.SC.Y.0042.210529T1800Z-210530T2200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1048 PM EDT Fri May 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 6 PM EDT SUNDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 PM Saturday to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
764 WHUS71 KCAR 290710 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 310 AM EDT Sat May 29 2021 ANZ050-051-291515- /O.EXT.KCAR.SC.Y.0042.210529T1800Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 310 AM EDT Sat May 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 PM this afternoon to 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
599 WHUS71 KCAR 290952 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 552 AM EDT Sat May 29 2021 ANZ050-051-292100- /O.CON.KCAR.SC.Y.0042.210529T1800Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 552 AM EDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 2 PM this afternoon to 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
670 WHUS71 KCAR 291908 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 308 PM EDT Sat May 29 2021 ANZ050-051-300415- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 308 PM EDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
393 WHUS71 KCAR 300015 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 815 PM EDT Sat May 29 2021 ANZ050-051-300900- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 815 PM EDT Sat May 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
997 WHUS71 KCAR 300417 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1217 AM EDT Sun May 30 2021 ANZ050-051-301230- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1217 AM EDT Sun May 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
898 WHUS71 KCAR 300712 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 312 AM EDT Sun May 30 2021 ANZ050-051-302100- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 312 AM EDT Sun May 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
545 WHUS71 KCAR 301019 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 619 AM EDT Sun May 30 2021 ANZ050-051-301830- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 619 AM EDT Sun May 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
319 WHUS71 KCAR 301115 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 715 AM EDT Sun May 30 2021 ANZ050-051-302200- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 715 AM EDT Sun May 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
152 WHUS71 KCAR 301356 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 956 AM EDT Sun May 30 2021 ANZ050-051-302200- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 956 AM EDT Sun May 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
085 WHUS71 KCAR 301913 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 313 PM EDT Sun May 30 2021 ANZ050-051-310315- /O.CON.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 313 PM EDT Sun May 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
593 WHUS71 KCAR 302218 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 618 PM EDT Sun May 30 2021 ANZ050-051-302330- /O.CAN.KCAR.SC.Y.0042.000000T0000Z-210531T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 618 PM EDT Sun May 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decreased to around 20 kt. A few gusts to 25 kt are still possible early this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at May 28, 12:57 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 28, 12:57 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1257 PM EDT Fri May 28 2021
.SYNOPSIS...
High pressure will build toward the region into the weekend. Low
pressure will pass south of the area on Saturday. Another area
of low pressure will track into the Gulf of Maine Sunday night
and exit into the Maritimes Monday afternoon. High pressure
builds to the south of Maine on Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
12:55 PM Update... A surface low is currently over the Ohio
River Valley, with a warm front and associated precip shield
lifting north into southern New England. A ridge of high
pressure over Maine is holding these rain showers at bay.
Dewpoints were raised slightly across the entire forecast area,
with most significant changes Downeast under the influence of
the marine layer. Otherwise the previous forecast remains on
track.
Previous Discussion...
The large high pressure centered north of the Great Lakes will
make today feel much like yesterday. With dry, cold air
advection in place, temperatures will struggle to get any warmer
than the mid 50s across the region with some colder areas in
the north. This will also make for another day of low relative
humidities for the entire area. A large upper level low over
northern Quebec will help pull in a disturbance through the
region. This will cause NW winds to increase with some gusts up
to 20 mph and bring in some clouds.
By tonight, the disturbance should move out of the region,
decreasing wind speeds. Expect another night of the temperatures
dropping drastically due to the cold air and clear skies. Thus,
frost and freeze headlines were updated for tonight in the
north. As the night continues, a low pressure system to the
south should make its way to the Gulf of Maine by midnight.
Models seem to be in better agreement with the location of this
low. Clouds will begin to increase and a chance of rain is
expected in the early morning hours for the coastal Downeast
counties.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
The good news is that for most of the area the weekend will be dry.
The bad news is the updated forecast for Memorial Day. High pressure
along the Ontario/Quebec border at 12Z Saturday will slide east
passing just north of Maine this weekend. The high is expected to be
centered across the Gulf of Saint Lawrence by 00z Monday. Low
pressure is expected to pass just south of Long Island Saturday
morning. The low weakens during the day with an elongated area of
low pressure to stretch from the outer banks of NC to south of Nova
Scotia Sat night. On Sun, low pressure near Hatteras, NC drifts up
along the coast to just off the Jersey Shore by 00z Monday.
Saturday looks like a winner across the northern half of the FA with
lots of sunshine, low humidity, and a light north wind. As one gets
south of Millinocket, it will be a cloudier day with a bit of light
rain in spots along the coast. Expect inverted highs that will
range from near 50F along the shoreline where it will be cloudy with
an east wind, to near 60F across the north where sunshine prevails.
All areas are looking dry for Sat night as the first wave moves away
from the coast and high pressure passes north of the state. Frost
patches are likely across the northern valleys, and if the sky
remains clear a hard freeze is a good bet for the broad northwest
valleys.
Sunday should remain dry through most, if not all of the day from
Presque Isle and Clayton Lake north as clouds increase. Rain will
likely develop along the coast by midday and spread north across all
of the Downeast region by early evening. The mildest
temperatures are expected to be across the north with temps
perhaps even falling a bit along the coast and Downeast as the
rain moves in during the afternoon.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Unfortunately the weather is not looking good for Sun night and
into Memorial Day. Weak low pressure is expected to continue to
track up the coast and into the Gulf of Maine Sun night and up
to the Gaspe Bay by Memorial Day afternoon. This will spread a
steady rain to the north Sunday night that will taper back to
showers from south to north Monday afternoon. The clouds and wet
weather will keep temperatures unseasonably cool. We can
certainly use the rain as conditions are abnormally dry in some
spots, but the timing is not fortuitous.
In the wake of the low, the general theme will be for temperatures
to rebound to above normal levels by the middle of the week. A few
weak disturbances in the flow could touch off a shower in spots, but
most of the time Tue-Thu will be rain-free. Although it becomes a
touch more humid toward the middle of the week, dew points are
likely to remain in check and not get out of the 50s.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR for all terminals today. NW winds are expected
to increase once again to 10-15 kts with gusts between 20-25
kts. By tonight, NW winds should shift to the N and decrease to
light winds. VFR with possible MVFR for KBHB due to rain showers
in the early morning.
SHORT TERM: Sat: VFR from KBGR north with possible MVFR at KBHB
in -ra. N wind 5 to 10 knots, except E 10 to 15 knots at KBHB.
Sat night: VFR with a light NE wind around 5 knots.
Sun through Mon: Conditions to lower to IFR/MVFR in rain from south
to north Sunday afternoon into Sunday night. NE wind 5 to 10 knots
will shift into the NW on Monday. At KBHB, an E wind will increase
to 10 to 15 knots Sunday into Sunday evening.
Mon night and Tue: Conditions will improve to VFR. Patchy fog is
possible Mon night with local IFR/MVFR. West wind 5 to 10 knots.
&&
.MARINE...
NEAR TERM: Winds and seas will remain below SCA conditions
today and tonight. For today, expected variable winds 5-10 kts
with a few gusts up to 20 kts. Seas 2-3 ft. For tonight,
variable winds will decrease. Seas 1-2 ft.
SHORT TERM: Most of the time Sat-Mon the wind and seas will be
below SCA levels. As low pressure passes south of the waters the
gradient will be strong enough for gusts to 20 to 25 knots over
the weekend on the outer waters where seas will be 4 to 5 ft,
so can't rule out at some point that a SCA will be needed.
Lighter wind is expected Monday as weak low pressure crosses the
waters.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Freeze Warning from 1 AM to 6 AM EDT Saturday for MEZ002-005-
006.
Frost Advisory from 1 AM to 6 AM EDT Saturday for MEZ010-011-
031-032.
MARINE...None.
&&
Near Term...AStrauser/LaFlash
Short Term...CB
Long Term...CB
Aviation...AStrauser/LaFlash/CB
Marine...AStrauser/LaFlash/CBHazardous weather outlook, May 28, 6:21 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 621 AM EDT Fri May 28 2021 MEZ002-005-006-291030- Northeast Aroostook-Northern Penobscot-Southeast Aroostook- 621 AM EDT Fri May 28 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 6 AM EDT SATURDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine and Far Northern Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-003-004-015-291030- Northwest Aroostook-Northern Somerset-Northern Piscataquis- Southern Penobscot- 621 AM EDT Fri May 28 2021 This Hazardous Weather Outlook is for Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ010-011-031-032-291030- Central Piscataquis-Central Penobscot-Southern Piscataquis- Northern Washington- 621 AM EDT Fri May 28 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 6 AM EDT SATURDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-291030- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 621 AM EDT Fri May 28 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ016-017-029-030-291030- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington- 621 AM EDT Fri May 28 2021 This Hazardous Weather Outlook is for Coastal DownEast Maine and Interior DownEast Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:03 AM EDT | Frost Advisory | CAR | Penobscot, Piscataquis, Washington | 24 hr |
| May 28, 6:03 AM EDT | Freeze Warning | CAR | Aroostook, Penobscot | 24 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.